# SDR ASAA2023081844692

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,872 hours, 8,979 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C # 78273000 #1 ENGINE DISPLAYED LONG TIME FAULT MSG NBR: 76-21361. "THE START LEVER SIGNALS DISAGREE.". GROUNDED - YES. TROUBLESHOT PER FIM 76-11-TASK801. PERFORMED #1 ENG BITE TEST PER AMM 71-00-00. NO FAULTS ACTIVE OR PER LAST 10 RECORDED LEGS.
